Aa
Aa
A
A
A
Close
Avatar universal

Quitting my Medication

I started taking Klonopin and Lexapro a couple of months ago. I no longer want to be on the Lexapro but would like to continue with the Klonopin. I started weening my self off the Lexapro only taking half. Yesterday and today I did not take any, and was feeling extremely light headed all day. It wasn't until midday today I realized the light headed feeling could be from not taking my medication, so I took a half, and within 30 minutes I wasn't feeling light headed and haven't since. What was causing my light headed feeling?
3 Responses
Avatar universal
Withdrawal.  These meds must be tapered off of slowly.  You should do this in consultation with your psychiatrist, who hopefully -- and this isn't guaranteed -- will know how to do this properly and set you a schedule for tapering off.
Avatar universal
Okay, thank you. Do you have an opinion on taking Klonopin on its own?
Avatar universal
I don't know what you're treating.
Have an Answer?

You are reading content posted in the Anxiety Community

Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1595629445
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?